MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
During service on 02/13/2024, the autopulse platform (sn (b)(6) failed the load cell characterization test.No patient involvement.
 
Additional Manufacturer Narrative
During service on 02/13/2024, the autopulse platform (sn (b)(6)) failed the load cell characterization test.The damaged enclosures and failed load cell were likely attributed to mishandling such as a drop.The load cell was replaced to remedy the fault.Upon visual inspection, noticed damaged front and bottom enclosures.The probable root cause for the observed physical damages could be due to user mishandling such as a drop.The front and bottom enclosures was replaced to address the observed physical damage.The autopulse platform passed the initial functional test without any fault or error.Upon further testing, the autopulse platform failed the load cell characterization test as load cell module 2 was exceeding normal parameters.The failed load cell module 2 was replaced to address the observed failure.Following service, the autopulse platform passed the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries without any fault or error.A load cell characterization test was performed and confirmed that both cell modules function within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint, and there was no similar complaint reported for the autopulse platform with sn (b)(6).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18813438
Report Number3010617000-2024-00186
Device Sequence Number20928566
Product Code DRM
UDI-Device Identifier00849111000772
UDI-Public00849111000772
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0730-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2024
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown